# SDR ASAA201904028853

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,681 hours, 4,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: AR5E6FN
- Condition: Worn
- Location: L1 Door Rod End
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI DOOR INTERIOR & EXTERIOR LATCH HARD TO CLOSE. GROUNDED - YES. PERFORMED L1 DOOR SYSTEM TEST REF B737-900 AMM 52-11-00-700-804 HANDLE FORCE WELL ABOVE MAXIMUM LIMIT. ADJUSTED CENTERING GUIDE AND STOP PINS REF APPLICABLE STEPS OF AMM 52-11-00-820-801 NO HELP HANDLE FORCES REMAINED ABOVE 600 IN/LBS. L-1 DOOR SLIDE REMOVED REF AMM TASK 25-66-01-0000-801. FOUND L-1 DOOR GUIDE ARM ROD BEARING AND ADJUSTMENT FITTING WORN. INSTALLED NEW ROD END AND FITTING ADJUSTED DOOR RIG PER AMM 52-11-00-820-801 HANDLE CLOSED LOAD CHECK OK PER AMM 52-11-00-700-804 PARA E.3. REINSTALLED L-1 DOOR SLIDE ASSY PER AMM 25-66-01-400-803.
